# SDR SIMA20140620011

- Difficulty date: June 20, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 32,923 hours, 28,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR EXTERNAL SKIN IS DENTED NEAR THE BOTTOM CTR.  THE PAX DOOR EXTERNAL SKIN DENT NEAR THE BOTTOM CTR ACCEPTED AS IS IAW ERS-EM-5200-164.  ADL 6550065 ADDED.
